Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/11978
Title: ON CONSTRUCTION OF MATRICES WITH DISTINCT SUB-MATRICES
Authors: KANETKAR, SV
WAGH, MD
Issue Date: 1980
Publisher: SIAM PUBLICATIONS
Citation: SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS, 1(1), 107-113
URI: http://dx.doi.org/10.1137/0601014
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11978
http://hdl.handle.net/10054/11978
ISSN: 0196-5212
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.